T Nation

Going a Bit Downhill After 2 Weeks on TRT

So it’s been 3 weeks now.

Initially I felt more energetic and I really felt better in my workouts, also my general mood improved a bit. I did start getting a bit morning wood as well, maybe once or twice a week, whereas it was non existent. My body feels more muscular too.

Now the bad: my dick doesn’t get fully hard, a problem I never had has now developed. I would say my libido is about the same, maybe a little less. Also, there is a very subtle itch of my right nipple that comes and goes. I’ve also noticed some anxiety as well, usually when I get little sleep. I’ve also had these strange hot flushes that come and go. And on TRT I seem to have most energy at night. I inject twice a week at 12 am and 12pm.

The protocol is below. Could it be too low or too high estrogen?

Plan:

Begin T Cyp 200 mg/ml – 0.35 ml inject IM/SQ twice weekly (25G, 5/8” needle/ (1cc syringe Luer only)

Begin HCG 500 iu inject SQ twice weekly to reverse/prevent testicular atrophy

Begin Anastrozole 0.125mg twice weekly– h/o elevated E2, titrate on follow-up

Begin Vitamin D3 5000 iu daily

Begin Fish oil 3-4 g daily for HDL support”

What is your current dose? What about blood work? TRT takes time…like it can take weeks/months/years for certain things to get better.

You’re talking about the bad given the fact you’ve only been on TRT for 2 weeks, this is unrealistic. If you haven’t been on the same protocol for at least 6 weeks, levels will be fluctuating (itchy nipple) as the half lives builds up in your system. You will feel good and bad off and on for the next 4 weeks.

All you need is a reset of your expectations to be more realistic. It’s going to take 6-12 months with levels consistently elevated to see major changes in erections, libido, muscle growth and body composition.

If you reach 6-8 weeks and aren’t starting to feel better, more tweaking will be necessary. Realistically it may take months to dial-in your TRT protocol and find out what ranges you respond well.

Also note you HPTA is likely shutting down which happens in 1-3 weeks and it may take weeks for you to start feeling good again.

I still don’t understand?
Why does it take 6 weeks for the drug to build up in our system and why does it take a whole year to see therapeutic effects.
If we are injecting the medication it is going straight into the blood system it does not even have to bypass the liver. If our testosterone total levels drop from 700 to 250 in one week we will feel the side effects of low testosterone right away. But if I start injecting testosterone for two weeks with a baseline starting out at 350 and into weeks it goes to 800 I still won’t feel the therapeutic effects? That’s something I don’t understand. Why would I not feel the effects within at least two weeks amount of time that it took for the testosterone to drop.

Correct me if I’m wrong but the half-life of the medication is the amount of time that it takes for half of the potency of the drug to leave the body. Some drugs stay in your body longer than others. What I don’t understand how does this have life of a me build up in the body?

Also if the problem that people are having is low testosterone how come when we inject testosterone and it reaches therapeutic levels it does not fix the problem? That has me wondering is the problem really low testosterone?

So, I’m feeling a lot worse now. The itching stopped. But I no longer have energy, libido is completely gone, I’m having back pain, my other joints are cracking and hurting too. I feel like absolute death. Mood is really low, I seem more irritable. I’m also urinating more. The drive and pump I had at the gym is gone as well, while tiring out quickly.

I have decided to take matters into my own hands and bought testosterone and estradiol labs, because I cannot wait 2 more months until Defy does my bloodwork again. It’s been 3 days since my last injection, I’ll let you guys know what the labs are.

But man this feels awful. I’m wondering if my e2 crashed or is really high.

You are likely shut down by now and it sounds like estrogen may be very low or crashed, you may be an AI over-responder do to your mentioned problems. There’s only one pharmacy that offers a lower dosage AI in 0.050, but if you are an AI over-responder you may have to give up on HCG or have to deal with high estrogen.

You can always inject HCG smaller doses and more frequently to lower estrogen, same idea with injecting testosterone, smaller doses, lower estrogen. You can always schedule a mini consultant, but you have us as well.

Stop the AI and my suggestion is stop the HCG for now which is creating more estrogen inside the testicles on top of estrogen from the testosterone->estrogen conversion process.

Did you experience a headache behind the eyes at any time?

Do your joints feel inflamed or a burning sensation?

Either one of these is what I associate to low estrogen.

It’s a burning/inflamed of type feeling, mostly my lower back. If I try to flex too hard, some joint areas on the body can ache or let out sharp pain, like near elbows or shoulder. No headaches or pain behind eyes.

Honesty, I didn’t think my e2 would crash such a low AI dose with HCG on top of my testosterone (assuming it is crashed).

My blood draw will be later today, as soon as I get results I’ll post them.

I’ll say, the first 2ish weeks, I felt like Superman and now I feel like Superman with kyrptonite in his ass.

That pretty much describes the HPTA shutdown and is exactly how it feels, like you’re dying.

I still don’t know why this is in the starting protocol.

How the hell are your hormones suppose to adjust with this shit.

If they prescribe this, they know that the protocol will put you with over the top t and free t.

They give it to you then soon you will hear… Oh you can stop it now…

There are other factors at play here, like fertility concerns and with HCG comes increased estrogen almost always and his doctor through experience made a judgement call that his patient would likely have estrogen excess.

There’s no way anyone can know if someone will be an AI over-responder.

Someone can correct me if I am wrong but one reason is the testosterone injected is estered so that it will release slowly. If you had say 50mg test from an injection enter directly into the blood stream instantly that would put you to supraphysiological levels, and unestered would be right back out of your system. Because of that it takes time to build on itself to get your levels where they need to be. Your building on the half life of previous injections until you reach a stable state without just flooding your system with test. Another reason it takes time is when you start injecting your body recognizes it is getting it from somewhere else and starts shutting itself down. Because of that your whole body/system needs to reset itself and get back to homeostasis and because it isn’t doing it naturally it takes time. Hopefully that makes sense, its how I understand it. And again someone correct me if I am wrong.

I feel a little better today, have some libido and energy, actually. Joint pain seems a bit lesser.

I got my E2 and Testosterone drawn as well.

Injection day is tomorrow, I’m wondering if I should continue my protocol until my results come back. Or skip HCG and AI and wait for results as well.

Estrogen crashed that’s why it’s best to try without ai. These docs really don’t get it do they. Here take ai and enjoy… never “watch out for low e2.”

Maybe one day someone will sue the docs for this issue and it’ll become widespread news that you don’t want to crash men’s e2.

Skip ai. Leave HCG and cyp is what I woul do.

Estrogen didn’t crash. Turns out I’m completely fine, I’m guessing what I felt was HPTA shutting down. Going to continue taking AI. Looks like Estrogen is on high normal.

Should I take an extra dose of the AI since I skipped it last time? Due to thinking it was estrogen crash.

I personally wouldn’t take any extra, you run the risk of crashing your E2 doing that. Just start your normal schedule again and go from there.

1 Like

[quote=“systemlord, post:3, topic:255409, full:true”]

[quote=“sanelb, post:1, topic:255409”]
The protocol is below. Could it be

What he said

I’m on week four. I felt 21 agin on day three. Week twoFelt bad. Intermittent anxiety, crankiness sleepless nights. Not as bad as pre trt. Week thee to four labile but good. Increased libido. Week three was spring break drank a 12 pack a day. Energy was good. Took interest in the bikini s. But put on about 6 pounds. Some water retention due to sodium.

Yea what you said does make sense now that you explained it that way.
But what about if the problem that people and I my self are having is coming from low T how come when we get the lot T back up it feels like everything is still not ok the signs and symptoms are still there? Do you think that in most cases low T is not the problem it could be coming from somewhere else ?

There are sticky s about this as I’m new and not very articulate at the moment. Just because you increase your levels. Things aren’t instantly better. Your body needs time to “adapt and heal.” Same reason body builders cycle for at least 12 weeks

1 Like

That’s not actually what a 12 week cycle is about.